# SDR SWAA2025022598075

- Difficulty date: February 20, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1675 WILL NOT CHARGE <[01].  REMOVED & REPLACED BATTERY IAW AMM 33-51-06-960-805.  OPS CHECK GOOD.; [02] AUDIT C/W.
